Cyclic Vectors in Korenblum Type Spaces

  • Abdelouahab Hanine

Abstract

In this paper we use the technique of premeasures, introduced by Korenblum in the 1970's, to give a characterization of cyclic functions in the Korenblum type spaces $\mathscr{A}_{\Lambda}^{-\infty}$. In particular, we give a positive answer to a conjecture by Deninger [7, Conjecture 42].
Published
2015-03-04
How to Cite
Hanine, A. (2015). Cyclic Vectors in Korenblum Type Spaces. MATHEMATICA SCANDINAVICA, 116(1), 53-85. https://doi.org/10.7146/math.scand.a-20451
Section
Articles